Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

my heart has been beating strange lately

my heart has been beating strange lately, and i was wondering why?? like its skips a beat?
for the past 4 days my heart has been beating very heavily, and i feel shortness of breath and lightheaded. I also get a headache only on my left side when it happens. Does anyone know why this could happen?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Most common cause of "double heart beating" or extrasystoles in a young person, is stress and nervousness (98% if under ages 20 to 25) A mild sedative after a EKG by your GP combined or not with a beta blocker in decent quantities, (propanolol 80 miligrams per day divided in half doses) will do the trick---- First step is CALM DOWN, in the vast majority f cases it is more a nuisance that means literary nothing, to a treatable condition, and normaly, no more than an acurate EKG will be needed at the GP office---
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor